IJPAM: Volume 86, No. 3 (2013)

NEW ROBUST EXPONENTIAL STABILITY CRITERIA
FOR NEUTRAL SYSTEM WITH MIXED CONSTANT DELAYS

Thaned Rojsiraphisal1, Warakorn Sudsanguan2
1Department of Mathematics
Chiang Mai University
239 HuayKaew Rd., A. Muang, Chiang Mai, 50200, THAILAND
1Centre of Excellence in Mathematics
CHE, Si Ayutthaya Rd., Bangkok, 10400, THAILAND
2Department of Mathematics and Applied Statistics
Rajabhat Rajanagarindra University
Chachoengsao, 24000, Thailand


Abstract. In this paper, we propose new sufficient conditions guaranteeing exponential stability of linear neutral systems with mixed constant delays. With a change of variable and bounded techniques along with constructed Lyapunov-Krasovskii functionals, the sufficient conditions are formulated without adding free matrices used. Three numerical examples are given to show effectiveness of the proposed criteria by comparing upper bounds of the time-delays and rate of convergence with some recent works.

Received: April 30, 2013

AMS Subject Classification: 93D09

Key Words and Phrases: neutral system, uncertainty, exponential stability, linear matrix inequality, Lyapunov-Krasovskii functional

Download paper from here.



DOI: 10.12732/ijpam.v86i3.9 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3